MathSciNet Relay Station
MathSciNet bibliographic data
MR1659831 (2000j:65038) 65F05 (15A23 42A75 47A68)
Spitkovsky, Ilya M.; Yong, Darryl Almost periodic factorization of certain block triangular matrix functions. Math. Comp. 69 (2000), no. 231, 1053–1070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement